# SDR AU961008

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 310454601
- Condition: Worn
- Location: Turbine Engine C
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(AUS) RH ENGINE NO4 BEARING FAILED - COMPRESSOR AND TURBINE RUBBING
